# SDR JGVR20230918001

- Difficulty date: September 18, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N377QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800187
- Aircraft time: 14,155 hours, 9,381 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREAS OF THE LH & RH HORIZONTAL STABILIZER SKINS NEAR THE END RIBS, BY MECHANICALLY BLENDING AREAS, PERFORMING NDT, AND REPORTING FOR REPAIR DISPOSITION. CLEANED, TREATED, AND PRIMED AREAS FOUND ACCEPTABLE. FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER ON THE RH STABILIZER LOWER SKIN IN ACCORDANCE WITH TEXTRON FIELD REPAIR
